MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE EX-FIX MULTI-PIN CLAMP MR-CONDITIONAL / 6-POSITION; APPLIANCE, FIXATION, NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LARGE EX-FIX MULTI-PIN CLAMP MR-CONDITIONAL / 6-POSITION; APPLIANCE, FIXATION, NAIL
Model Number 390.002
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: lxt.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the clamp part of the multi-pin clamp and attachment have not come to a complete stop when tightening on to the carbon fiber rod.The defective clamps were replaced with non-properly functioning clamps.Procedure outcome and patient status are unknown.Concomitant devices: carbon fiber rod (part: unknown, lot: unknown, quantity: 1).This report is for a large ex-fix multi-pin clamp.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device history record review: part number 390.002.Lot number: h800855.Date of manufacture: 02/15/2019.Place of manufacture: brandywine.Part expiration date: n/a.List of nonconformances: none.Description of dhr review: no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint action.Investigation summary: the large ex-fix multi-pin clamp mr-conditional/ 6-position (part # 390.002, lot # h800855, mfg # 15-feb-2019) was received at us cq with some discoloration on the device.The device was in the assembled state and showed minimal signs of wear.The carbon fiber rods were not returned to us customer quality.However, a functional test was performed on the device to test if the screws that hold the carbon fiber rods were functioning as intended.The screw that would hold the carbon fiber rod was able to be tightened and loosened.However, the screw that is in place to hold the post clamp was very tight and could not be loosened.The post clamp is supposed to be able to rotate so that the carbon fiber rods can be adjusted and then tightened in place.The complaint is confirmed since the post clamp isn't able to move freely.A dimensional inspection was not able to be performed due to the received condition.Device drawings were reviewed with no findings.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.No new malfunctions were observed during the course of this investigation.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LARGE EX-FIX MULTI-PIN CLAMP MR-CONDITIONAL / 6-POSITION
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8605476
Report Number2939274-2019-57990
Device Sequence Number3030042
Product Code KTT
UDI-Device Identifier10886982197795
UDI-Public(01)10886982197795
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K122455
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number390.002
Device Catalogue Number390.002
Device Lot NumberH800855
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2019
Initial Date Received by Manufacturer 04/15/2019
Supplement Date Received by Manufacturer06/03/2019
06/11/2019
Initial Report FDA Received Date05/13/2019
Supplement Report FDA Received Date06/11/2019
06/12/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - RODS